MathSciNet Relay Station
MathSciNet bibliographic data
MR330118 (48 #8456) 12D10 (10F20)
Cantor, David G.; Galyean, Paul H.; Zimmer, Horst G. A continued fraction algorithm for real algebraic numbers. Math. Comp. 26 (1972), 785–791.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement